RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 72, Issue 5  


An Expression for the Riemann Tensor of a Submanifold Given by a System of Equations in a Riemannian Space
Yu. A. Aminov
643
On an Algebraic Extension of $A(E)$
B. T. Batikyan, S. A. Grigoryan
649
Singularly Perturbed Nonlinear Integrodifferential Systems with Fast Varying Kernels
A. A. Bobodzhanov, V. F. Safonov
654
Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods
S. B. Vakarchuk
665
A Criterion for Spectrum Decomposition
Kh. K. Ishkin
670
Embedding of Countable Orders in Turing Degrees
Sh. T. Ishmukhametov
682
Uniform Estimates for Oscillatory Integrals and Volumes with the Varchenko Phase
V. N. Karpushkin
688
Type Numbers of Critical Points for Nonsmooth Functionals
V. S. Klimov
693
The Brauer and Witt Groups of Real Ruled Surfaces
V. A. Krasnov
706
Classification of Logarithmic Enriques Surfaces with $\delta =2$
S. A. Kudryavtsev
715
Constants of Strong Uniqueness of Minimal Projections onto Hyperplanes in the Space $\ell _\infty ^n$ ($n\ge 3$)
V. V. Lokot'
723
On Quasilinear Generalized Canonical Hyperbolic Systems of First-Order Partial Differential Equations
A. D. Myshkis
729
On the Prime Radical of $PI$-Representable Groups
S. A. Pikhtilkov
739
Inverse Problem of the Calculus of Variations for Systems of Differential-Difference Equations of Second Order
A. M. Popov
745
On the Structure of Spaces of Polyanalytic Functions
A.-R. K. Ramazanov
750
Approximation Properties of the Operators $\mathscr Y_{n+2r}(f)$ and of Their Discrete Analogs
I. I. Sharapudinov
765

Brief Communications
A Third-Order Apéry-Like Recursion for $\zeta (5)$
W. V. Zudilin
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019